# SDR FDEA202103080601

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 87,934 hours, 18,288 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DURING OFF LOADING FOUND CRACK  MEASURING 2 INCH AT CENTER CARGO ON PARTITION  BETWEEN CENTER CARGO AND AFT CARGO. PERFORM HFHC OF DAMAGED CUT OUT FOR CRACK IN PARTITION.  DRILLED ALL REPAIR DOUBLERS, EXTERUSION AND FILLERS.  INSTALLED WEB DOUBLER, FILLERS & EXTERUSION REPAIR IAW SRM 53-00-00-2R & EA 1-5310-T0359958 A.
